# SDR TWAA9714401

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 427 - DURING TAKEOFF ROLL, WHEEL-NOT-TURNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 60 KNOTS.  PERFORMED CHECK OF BRAKE AND ANTI-SKID SYSTEMS.  OPS NORMAL.  PLACARDED LIGHT INDICATION PER MEDP 32-12.  NEW AIRCRAFT.  (X)
